MathSciNet Relay Station
MathSciNet bibliographic data
MR2807103 46L37 (46L54)
Guionnet, A.; Jones, V.; Shlyakhtenko, D. A semi-finite algebra associated to a subfactor planar algebra. J. Funct. Anal. 261 (2011), no. 5, 1345–1360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement